5 doctors weighed in:

Normal to throw up every morning with GI tube due to cancer of the voice box?

5 doctors weighed in
Dr. Steven Ginsberg
Internal Medicine - Hematology & Oncology
2 doctors agree

In brief: No

It is not normal to throw up every day with a feeding tube.
There may be a problem with the tube. It should be further evaluated by your health care team.

In brief: No

It is not normal to throw up every day with a feeding tube.
There may be a problem with the tube. It should be further evaluated by your health care team.
Dr. Steven Ginsberg
Dr. Steven Ginsberg
Thank
Dr. Devon Webster
Internal Medicine - Oncology
1 doctor agrees

In brief: No

Your GI tube should not cause you to throw up.
If you are getting chemo, that might be the cause. If you are taking pain medicine, it could slow your stomach emptying.Then any tube feeds you are using can accumulate in your stomach and cause you to throw up in the morning. Some medication might help, or changing your tube feed schedule. But you sure don't need to suffer from daily vomiting!

In brief: No

Your GI tube should not cause you to throw up.
If you are getting chemo, that might be the cause. If you are taking pain medicine, it could slow your stomach emptying.Then any tube feeds you are using can accumulate in your stomach and cause you to throw up in the morning. Some medication might help, or changing your tube feed schedule. But you sure don't need to suffer from daily vomiting!
Dr. Devon Webster
Dr. Devon Webster
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors